MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC. ALWAYS-ON TIP TRACKED 22GA ANSO FLEXIBLE NEEDLE; BIOPSY NEEDLE

VERAN MEDICAL TECHNOLOGIES, INC. ALWAYS-ON TIP TRACKED 22GA ANSO FLEXIBLE NEEDLE; BIOPSY NEEDLE
Model Number INS-5410
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned for evaluation.It was confirmed the needle broke apart in the hub section.It appeared to have the hub open and bent 90 degrees.There were no loose components.The root cause could not be identified.Veran will continue to monitor field performance for this device.This event is being reported as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.
 
Event or Problem Description
A veran representative reported the following event on behalf of the facility.A 22ga needle broke apart at the locking mechanism after three (3) passes.The physician felt he had gotten enough samples at this point so he decided to complete the case.There was no patient or user injury due to the reported issue.There was no impact on the procedure.

Brand Name
ALWAYS-ON TIP TRACKED 22GA ANSO FLEXIBLE NEEDLE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key17242521
Report Number3007222345-2023-00066
Device Sequence Number6708764
Product Code JAK
UDI-Device Identifier00815686020637
UDI-Public00815686020637
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2024
Device Model NumberINS-5410
Device Catalogue NumberINS-5410
Device Lot Number05273210628
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown